# SDR SWIA201642694

- Difficulty date: September 12, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 34,051 hours, 28,706 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reinforcement
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR & REINFORCEMENT FOR BS 559 LWR CAP ANGLES LBL 9 & RBL 18 DUE TO DAMAGE.  REPAIRED & REINFORCED IAW REO.  PRESSURE LEAK CHECKED GOOD..
